Best Quadratic unbiased Estimator for Variance Component of One-Way Repeated Measurement Model

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2018, Vol 14, Issue 1

Abstract

The studies of analysis of variance components is one of the important topics in mathematical statistics for this subject of wide application. In this paper given best quadratic unbiased estimator of variance components for balanced data for linear one-way repeated measurement model (RMM). We computed the quadratic unbiased estimator, which has minimum variance (best quadratic unbiased estimate (BQUE)) by using analysis of variance (ANOVA) method of estimating the variance components.

Authors and Affiliations

Abdulhussein Saber AL-Mouel, Jasim Mohammed Ali

Keywords

Related Articles

Spectral Continiuty : (p, k) - Quasihyponormal and Totally p-(a,b) normal operators

An operator T  B(H) is said to be P-  normal operators for  . In this paper, we prove that continuity of the set theoretic functions spectrum, Weyl spectrum, Browder spectrum and essential surjec...

Additive Lie derivations on the algebras of locally measurable operators

Let M be a von Neumann algebra without central summands of type I . We are studying conditions that an additive map L on the algebra of locally measurable operators has the standard form, that is equal to the sum of an a...

Comparison of Quantities of Information in the Human Memory

A mathematical model of changing the amount of information in the abstract human memory is proposed in the presence of the subsequent "external discrete" training (filling the information). Under this model, the amo...

COINCIDENCE AND COMMON FIXED POINT THEOREMS IN INTUITIONISTIC FUZZY METRIC SPACES

In this paper, as an application of occasionally weakly compatible mappings, we prove common fixed pointtheorems under contractive conditions that extend the scope of the study of common fixed point theorems from the cla...

SOME NUMERICAL TECHNIQUES FOR SOLVING FUZZY NONLINEAR INTEGRAL EQUATION OF A FUZZIFYING FUNCTION OVER A NON-FUZZY INTERVAL

In this paper, the basic principle and definitions for fuzzy nonlinear integral equation of a fuzzy function over a crisp interval have been discussed. The numerical technique method and some algorithmfor solving fuzzy n...

Download PDF file
  • EP ID EP651872
  • DOI 10.24297/jam.v14i1.7342
  • Views 209
  • Downloads 0

How To Cite

Abdulhussein Saber AL-Mouel, Jasim Mohammed Ali (2018). Best Quadratic unbiased Estimator for Variance Component of One-Way Repeated Measurement Model. JOURNAL OF ADVANCES IN MATHEMATICS, 14(1), 7615-7623. https://europub.co.uk/articles/-A-651872